# SDR C2XA07SH051

- Difficulty date: August 21, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 8,905 hours, 4,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14524196001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND RIGHT OMEGA BEAM NUT PLATE HOLE AFT OF FRM 23 HAS CORROSION.  MAINTENANCE REPAIRED RIGHT OMEGA BEAM AT FRM 23 IAW EC 5320-01228.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
